Couldn't find what you looking for?

TRY OUR SEARCH!

Okay we'll I'm an opiate user (heroin). Like about 3 months ago I tried suboxone. I woke up and I felt a bit normal, I wasn't feeling any withdrawals yet, but I still went ahead and took the suboxone film which was a horrible mistake I went inserve bad withdrawal and the withdrawal came fast and severe. I had the withdrawals for about 12 hours, it was the worst I have ever felt since doing heroin. My stomach was twisted in knots full of cramps, I had the chills from head to toes but dripped in sweat. I couldn't handle it, I really thought I was gonna die that's how unbearable the pain was!! I took about 250mg of methadone and layed in the shower with the water running hot. Now I'm still using herion I'm not a shooter I just snort, and I don't do herion to get high the way I use to I just do it to feel normal. I'm really tired of this damn drug it's put me threw hell. I'm barely 20 years old 5"0 and weigh 115 lbs . I have a high tolarence. I have suboxone films just laying there, but i'm too scared to go threw the hell I experienced. But now I know I have too wait until I'm actually feeling the withdrawals . I found this page very helpful. I'm gonna try the suboxone tomorow, but my only worry is how do I know when to stop taking the suboxone Without making it a dependency? (FYI) I get these suboxone films off the streets because my boyfriend is so jealous to let me out of his sight any where without his sister or mom. So he just buys it from the streets. He doesnt know how i feel because hes not an addict.I wish I was in a clinic because I really have concerns and questions I need to ask. So please someone help

Loading...

I believe the general rule is to wait 24 hours after your last heroin use. Then take the suboxone. Start off with 2 mg sublingual. Wait an hour to see if you feel better. If not, take 2 mg. Try to take as little as possible for as brief a time as possible. Try doing some web searches on quick Suboxone tapers and do one of those. The idea is to not be on Suboxone for extended periods of time. The withdrawals are very long lasting that people who went through them mostly say they would have rather quit H cold turkey and suffered a horrible few days. Or try doing web searches for Loperamide (Immodium) It's supposed to help a lot with withdrawals. 

The other camp would have you believe that you should be on Suboxone for a long time until you change your life around. BUT, it's very difficult to stop after you take Subs for  long time

Reply

Loading...

It can be difficult to get off suboxone but with the right taper and an understanding doctor it can be done. I was on suboxone for 2 and a half years. The key is to be at 1 mg or lower for quite a while. 6 months maybe and then switch to butrans patches for the remainder of the taper. Cut small strips off the patches over a 4 or 5 month span until your wearing a very thin strip. Wear that same small strip for two weeks before jumping off completely. i had very minor insomnia and a bit of a uncomfortable feeling but i was by no means very sick.
Reply

Loading...

I have Migrane H?a and i use to use opiates always,they always made me feel like i had a hangover,I bout Suboxene off the streets {so embarrassed to say} but i took a piece of a 8mg and my headache was gone ive been suffering from MIGRANES for yrs,later on in the day i took a half i do not feel sleepy or lethargic i have lots of energy on them.I am just finding it hard to find a DR. to prescribe them,if anyone knows of anyone whos taking pts please let me know ...much appreciated...good luck to all of you i do believe that i detoxed off them a few times and it's no joke...the PANIC THE ANXIETY along with the n/v thats horrible ive been there done it...they go for 10 buks a pill i cannot afford them...

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...